# SDR AALA201808229015

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DAMPER WAS OUT OF ADJUSTMENT.  PERFORMED AN ADJUSTMENT IAW AMM 52-11-14-820-002-A, STEP 4A(1).
